# SDR SWIA201130116

- Difficulty date: November 13, 2011
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 28,910 hours, 39,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT OVERWING EXIT FRAME HAS WEAR MARKS.  (C-CHECK)  REPLACED THE L PROFILE FRAME ON RIGHT OVERWING EXIT IN REFERENCE TO SRM.
